Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 92, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 18, 2011, 6:22 PM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2011, 6:22 PM CST (00:22 UTC)
- Expired
- Nov 20, 2011, 6:00 AM CST
- In force
- 36 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
762 WHUS73 KMKX 190022 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 622 PM CST FRI NOV 18 2011 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE THROUGH SATURDAY... .A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL RESULT IN GUSTY SOUTHWEST WINDS CONTINUING TONIGHT AND SATURDAY. THESE GUSTY WINDS WILL CAUSE WAVES OF HIGHER THAN 4 FEET...ESPECIALLY TOWARD THE OPEN WATER. LMZ643>646-190830- /O.EXP.KMKX.GL.W.0024.000000T0000Z-111119T0000Z/ /O.NEW.KMKX.SC.Y.0092.111119T0022Z-111120T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 622 PM CST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS 15 TO 15 KNOTS WITH GUSTS TO AROUND 30 KNOTS WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT...WITH GUSTS TO 25 KNOTS. THE HIGHEST GUSTS WILL BE TOWARD THE OPEN WATERS. * WAVES: 5 TO 10 FEET...SUBSIDING TO 4 TO 7 FEET OVERNIGHT...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MILWAUKEE MBK
6 follow-up statements
336 WHUS73 KMKX 190256 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 PM CST FRI NOV 18 2011 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE THROUGH SATURDAY... .A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL RESULT IN GUSTY SOUTHWEST WINDS CONTINUING TONIGHT AND SATURDAY. THESE GUSTY WINDS WILL CAUSE WAVES OF 4 TO 8 FEET...WITH THE HIGHEST WAVES TOWARD THE OPEN WATER. LMZ643>646-191100- /O.CON.KMKX.SC.Y.0092.000000T0000Z-111120T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 856 PM CST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SATURDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS WILL DECREASE TO 10 TO 20 KNOTS OVERNIGHT...WITH GUSTS TO 25 KNOTS. THE HIGHEST GUSTS WILL BE TOWARD THE OPEN WATERS. * WAVES: 4 TO 8 FEET...SUBSIDING TO 3 TO 6 FEET OVERNIGHT...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
296 WHUS73 KMKX 190905 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 AM CST SAT NOV 19 2011 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO THIS EVENING... .A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL RESULT IN BRISK SOUTHERLY WINDS CONTINUING TODAY. LOW PRESSURE WILL TAKE A TRACK FROM KANSAS...THROUGH SOUTH CENTRAL WISCONSIN BY EARLY THIS EVENING...REACHING NORTHERN LAKE HURON BY MIDNIGHT TONIGHT. AS THE LOW PASSES BY TO THE NORTH...LOOK FOR WINDS TO VEER SOUTHWEST THEN NORTHWEST. THE BRISK SOUTHERLY WINDS WILL RESULT IN WAVES OF 3 TO 5 FEET. LMZ643>646-191715- /O.EXT.KMKX.SC.Y.0092.000000T0000Z-111120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHWEST 15 TO 25 KNOTS...VEERING NORTHWEST TONIGHT AND DIMINISHING TO 10 TO 20 KNOTS. HIGHER WINDS EXPECTED TOWARD OPEN WATER. * WAVES: 3 TO 5 FEET...DIMINISHING BY MIDNIGHT. WAVES HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
353 WHUS73 KMKX 191541 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 AM CST SAT NOV 19 2011 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO THIS EVENING... .A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL RESULT IN BRISK SOUTHERLY WINDS CONTINUING TODAY. LOW PRESSURE WILL TAKE A TRACK FROM KANSAS...THROUGH SOUTH CENTRAL WISCONSIN BY EARLY THIS EVENING...REACHING NORTHERN LAKE HURON BY MIDNIGHT TONIGHT. AS THE LOW PASSES BY TO THE NORTH...LOOK FOR WINDS TO VEER SOUTHWEST THEN NORTHWEST. THE BRISK SOUTHERLY WINDS WILL RESULT IN CONTINUED HIGHER WAVES. LMZ643>646-192345- /O.CON.KMKX.SC.Y.0092.000000T0000Z-111120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 941 AM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHWEST 15 TO 25 KNOTS...VEERING NORTHWEST TONIGHT AND DIMINISHING TO 10 TO 20 KNOTS. HIGHEST WINDS EXPECTED TOWARD OPEN WATER. * WAVES: 3 TO 5 FEET...DIMINISHING BY MIDNIGHT. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
508 WHUS73 KMKX 192126 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CST SAT NOV 19 2011 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE INTO THIS EVENING... .A LINGERING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN WILL RESULT IN BRISK SOUTHERLY WINDS CONTINUING INTO THE EVENING. LOW PRESSURE WILL TAKE A TRACK THROUGH SOUTH CENTRAL WISCONSIN THIS EVENING...REACHING NORTHERN LAKE HURON BY MIDNIGHT TONIGHT. AS THE LOW PASSES BY TO THE NORTH...LOOK FOR WINDS TO VEER SOUTHWEST THEN NORTHWEST. THE BRISK SOUTHERLY WINDS WILL RESULT IN CONTINUED HIGHER WAVES...EVENTUALLY DIMINISHING BELOW SMALL CRAFT LEVELS BY AROUND MIDNIGHT AS THE WINDS SHIFT. LMZ643>646-200530- /O.CON.KMKX.SC.Y.0092.000000T0000Z-111120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS...VEERING NORTHWEST TONIGHT AND DIMINISHING TO 10 TO 20 KNOTS. HIGHEST WINDS EXPECTED TOWARD OPEN WATERS. * WAVES: 3 TO 5 FEET...DIMINISHING TO 1 TO 2 FEET AFTER MIDNIGHT. HIGHEST WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
830 WHUS73 KMKX 200224 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 824 PM CST SAT NOV 19 2011 ...WINDS EXPECTED TO VEER TO THE NORTHWEST OVERNIGHT... .LOW PRESSURE MOVING OVER SOUTHERN LAKE MICHIGAN WILL RESULT IN VARYING WIND DIRECTIONS AND WIND SPEEDS LATE THIS EVENING. THE WIND DIRECTION WILL TURN TO THE NORTHWEST LATE THIS EVENING AND EARLY MORNING AND INCREASE FOR A TIME AS THE LOW PRESSURE AREA MOVES NORTHEAST TOWARD LAKE HURON. WIND GUSTS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS DURING THE NIGHT. THE WINDS WILL DIMINISH LATE TONIGHT AND EARLY SUNDAY AS THE PRESSURE GRADIENT BEGINS TO WEAKEN. LMZ643>646-201030- /O.EXT.KMKX.SC.Y.0092.000000T0000Z-111120T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 824 PM CST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: SOUTH TO SOUTHWEST VARYING FROM 5 TO 20 KNOTS WILL TURN TO THE NORTHWEST AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS WILL BE POSSIBLE TOWARD THE OPEN WATER. THE WINDS WILL DIMINISH EARLY SUNDAY MORNING. * WAVES: 3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
364 WHUS73 KMKX 200854 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 AM CST SUN NOV 20 2011 ...WINDS EXPECTED TO VEER TO THE NORTHWEST OVERNIGHT... .WINDS AND WAVES WILL CONTINUE TO DIMINISH THIS MORNING AS LOW PRESSURE PULLS AWAY FROM THE REGION AND HIGH PRESSURE PUSHES IN FROM THE WEST. LMZ643>646-201200- /O.EXT.KMKX.SC.Y.0092.000000T0000Z-111120T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 254 AM CST SUN NOV 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS: NORTH WINDS 15 TO 20 KNOTS...DIMINISHING TO 10 TO 15 KNOTS BY LATE MORNING. * WAVES: 3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 3:05 PM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Nov 18, 3:05 PM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CST FRI NOV 18 2011 .SHORT TERM... .TONIGHT AND SATURDAY...FORECAST CONFIDENCE...MEDIUM WINDS WILL EASE LATE AFTERNOON AND EVENING...AND CLOUDS HIGH CLOUDS WILL EVENTUALLY GET OUT OF HERE. EVEN WITH LIGHTER WINDS AND MOSTLY CLEAR SKIES FOR A TIME TONIGHT...WILL BE TOUGH TO GET VERY COLD WITH BOUNDARY LAYER WINDS STAYING UP THOUGH THE NIGHT. QUITE A SPREAD IN MODEL LOW TEMPS TONIGHT...AND DOWN THE MIDDLE APPROACH LOOKS PRETTY GOOD. CLOUDS WILL INCREASE THROUGH THE DAY TOMORROW...WITH CLOUDY SKIES BY AFTERNOON AS LOW PRESSURE APPROACHES. DID NOT DO MUCH WITH ONGOING PRECIP CHANCES...AS MODELS CONTINUE TO SUGGEST SOME RAIN IN THE AFTERNOON. WOULD HAVE INCREASED POPS MORE...BUT SATURATION REMAINS PRETTY SHALLOW AND LOW LEVELS WILL START OUT PRETTY DRY IN THE MORNING...SO CONFIDENCE NOT GREAT IN WIDESPREAD MEASURABLE PRECIP. HIGH TEMPS TRICKY TOMORROW...WITH MODELS ALL OVER THE PLACE WITH 2 METER TEMPS. STAYED AWAY FROM HIGHER VALUES...AS INCREASING LOW LEVEL SATURATION WILL LIKELY KEEP THINGS FROM GETTING THAT MILD. .SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE...HIGH LOW AMPLITUDE SHORTWAVE MOVES ACROSS THE UPPER PENINSULA REGION SATURDAY NIGHT LIFTING THE SURFACE LOW ACROSS THE NORTHERN LAKE HURON AREA. AS THE LOW MOVES OFF...A TRAILING COLD FRONT BRINGS STRONG COLD AIR ADVECTION ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE 00Z ECMWF IS A LITTLE SLOWER WITH LIFTING THE LOW NORTHEAST ALONG WITH THE COLD FROPA. FORECAST SOUNDINGS SHOW DRYING ABOVE 800 MB WITH SATURATION BELOW. NAM SHOWS DRYING BEGINS IN THE LOW LEVELS JUST AS SURFACE TEMPERATURES DROP TO FREEZING. GFS ALSO KEEPS THE LOW LEVELS MOIST BUT THINK ANY FREEZING DRIZZLE POTENTIAL RATHER LOW...ESPECIALLY SINCE MOS HAS DEW POINTS DRYING AS TEMPS DROP TO 32F. WILL KEEP A SMALL AREA OF PATCHY FREEZING DRIZZLE LATE SATURDAY NIGHT FAR NORTH. MODELS BRING COLD HIGH PRESSURE ACROSS THE UPPER MISSISSIPPI VALLEY SUNDAY. MORNING STRATOCUMULUS SHIELD SHOULD TEND TO SCATTER OUT THE STRATOCUMULUS BY/DURING THE AFTERNOON AS THE CENTER OF THE HIGH MOVES INTO WISCONSIN AND DRIER AIR CONTINUES TO ADVECT INTO THE LOW LEVELS. MONDAY...FORECAST CONFIDENCE...MEDIUM FAST WEST MID/UPPER FLOW TO CONTINUE WITH A MAIN TROUGH OVER THE SOUTHWEST U.S. A SHORTWAVE IN THE NORTHERN STREAM WILL MOVE ACROSS SOUTHERN CANADA JUST NORTH OF THE LAKE SUPERIOR AREA MONDAY. 12Z NAM/GFS AND 00Z ECMWF ARE NOW ALL DRY WITH THE WEAK SURFACE TROUGH. .LONG TERM... TUESDAY...FORECAST CONFIDENCE...HIGH GFS AND ECMWF MODELS ARE NOW IN GOOD AGREEMENT AND HAVE BEEN CONSISTENT THE LAST 24 HOURS. ON TUESDAY 12Z GFS/00Z ECMWF BRINGS A WAVE OF LOW PRESSURE FROM THE EASTERN OKLAHOMA/NORTHERN ARKANSAS AREA EAST NORTHEAST ALONG THE STALLED FRONT ACROSS ACROSS THE KENTUCKY/OHIO VALLEY REGION. THE 00Z ECMWF BRINGS A HUNDREDTH OR TWO OF LIGHT PRECIPITATION ALONG THE ILLINOIS BORDER....WHILE THE 12Z GFS/06Z DGEX IS DRY. ENOUGH OF A POTENTIAL ON 12Z ECMWF TO INCLUDE A SLIGHT CHANCE OF LIGHT PRECIPITATION. WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM NORTHERN/SOUTHERN TROUGHS PHASE ACROSS THE GREAT LAKES TO THE SOUTHEAST U.S. ON THE 00Z ECMWF AND 06Z DGEX...BUT THIS PHASING IS A LITTLE SLOWER ON THE GFS. EITHER WAY MAIN CYCLOGENESIS HAPPENS TO THE EAST WITH PRECIPITATION ON ALL MODELS TO THE EAST AND SOUTHEAST. MAIN EFFECT WILL BE COLDER TEMPERATURES ON WEDNESDAY AS HIGH PRESSURE MOVES ACROSS WISCONSIN. LOOKS LIKE A DRY THURSDAY WITH WARM AIR ADVECTION BEGINNING AS THE HIGH MOVES OFF TO THE EAST AND A DRY SOUTHWEST LOW LEVEL FLOW BEGINS. MAIN FORECAST PROBLEM WILL BE TEMPERATURES AS A LOW LEVEL INVERSION TEMPERS THE INITIAL PUSH OF WARM AIR. EVEN SO THINK TEMPS MAY BE A LITTLE TOO COOL. FRIDAY...FORECAST CONFIDENCE...MEDIUM SOUTHWEST MID/UPPER FLOW BEGINS AGAIN AS UPPER RIDGE MOVES OFF AND NEXT SHORTWAVE MOVES INTO THE SOUTHWEST U.S. BRISK SOUTHWEST WINDS EXPECTED WITH MILD TEMPERATURES. && .AVIATION/00Z TAFS/... BREEZY WINDS WILL DECREASE AT THE SURFACE LATE THIS AFTERNOON AND EVENING...WITH WINDS ALOFT STAYING UP...SO WILL MAINTAIN WIND SHEAR IN TAFS. LOW PRESSURE WILL BRING SOME SHOWERS TO SOUTHERN WISCONSIN SATURDAY AFTERNOON. MAY SEE CLOUDS LOWER TO MVFR IF LOW LEVELS CAN SATURATE ENOUGH. A LOT OF DRY AIR IN THE REGION...SO IT WILL BE TOUGH...BUT MODELS CONTINUE TO SUGGEST THIS HAPPENING. && .MARINE... WILL LIKELY SEE GALE GUSTS CONTINUE TOWARD OPEN WATERS THROUGH LATE AFTERNOON...WITH WINDS EASING IN THE EVENING AND OVERNIGHT. WILL CONTINUE GALE WARNING UNTIL EVENING. WILL PROBABLY SEE SOME GUSTS TO 25 KNOTS TONIGHT AND SATURDAY...WITH WAVES OF 6 TO 9 FEET TONIGHT SUBSIDING TO 4 TO 6 FEET SATURDAY. THUS WILL LIKELY NEED A SMALL CRAFT ADVISORY ONCE THE GALE WARNING EXPIRES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR LMZ643>646. && TONIGHT/SATURDAY AND AVIATION/MARINE...DDV SATURDAY NIGHT THROUGH FRIDAY...HENTZ
Hazardous weather outlook, Nov 18, 5:28 PM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 528 PM CST FRI NOV 18 2011 WIZ046-047-051-052-056>060-062>072-192330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 528 PM CST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH NEXT FRIDAY. LMZ643>646-192330- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 528 PM CST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT GUSTY SOUTHWEST WINDS AHEAD OF LOW PRESSURE MOVING NORTHEAST THROUGH MINNESOTA AND NORTHWEST WISCONSIN WILL CONTINUE TO PRODUCE HIGH WAVES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN...ESPECIALLY TOWARD THE OPEN WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A SECOND LOW PRESSURE EXPECTED TO STRENGTHEN IN THE CENTRAL PLAINS ON SATURDAY AND MOVE NORTHEAST INTO SOUTHERN WISCONSIN SATURDAY NIGHT WILL CONTINUE TO PRODUCE GUSTY SOUTH WINDS AND HIGH WAVES. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO SATURDAY EVENING. GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL APPROACH SMALL CRAFT ADVISORY LEVELS LATE SATURDAY NIGHT AND SUNDAY. BRISK SOUTHWEST WINDS COULD REACH SMALL CRAFT ADVISORY CRITERIA AND MAY APPROACH GALE CRITERIA NEXT THURSDAY AND FRIDAY AS THE PRESSURE GRADIENT TIGHTENS OVER THE WESTERN GREAT LAKES AHEAD OF DEVELOPING LOW PRESSURE. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Nov 18, 4:27 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND GST BURLINGTON 42.68N 88.28W
11/18/2011 M47 MPH RACINE WI AWOS
&&
MEBLocal storm report, Nov 18, 4:34 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 PM CST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HIGH SUST WINDS MONROE AIRPORT 42.62N 89.59W
11/18/2011 M31 MPH GREEN WI AWOS
&&
MEBLocal storm report, Nov 18, 5:05 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND GST 1 E TWIN LAKES 42.52N 88.24W
11/18/2011 M49 MPH KENOSHA WI MESONET
TIME ESTIMATED
&&
MEBLocal storm report, Nov 18, 5:06 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND GST 2 S LAKE GENEVA 42.56N 88.43W
11/18/2011 M46 MPH WALWORTH WI MESONET
TIME ESTIMATED
&&
MEBLocal storm report, Nov 18, 5:12 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
512 PM CST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM NON-TSTM WND GST 6 NNE MILWAUKEE INTERNA 43.02N 87.85W
11/18/2011 M42 MPH LMZ645 WI C-MAN STATION
36 KNOT WIND GUST AT MILWAUKEE LAKESHORE MARINE
OBSERVATION SITE. OCCASIONAL WIND GUSTS 34 TO 36 KNOTS
FROM 1115 AM CST TO 315 PM CST.
&&
MBKLocal storm report, Nov 18, 5:16 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST 7 E KENOSHA AIRPORT 42.60N 87.79W
11/18/2011 M44 MPH LMZ646 WI C-MAN STATION
38 KNOT WIND GUST AT KENOSHA LAKESHORE MARINE OBSERVATION
SITE. OCCASIONAL GUSTS 36 TO 38 KNOTS FROM 1010 AM CST TO
100 PM CST.
&&
MBKNearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.